Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Negative norm estimates for fully discrete finite element approximations to the wave equation with nonhomogeneous $ L\sb 2$ Dirichlet boundary data

Authors: L. Bales and I. Lasiecka
Journal: Math. Comp. 64 (1995), 89-115
MSC: Primary 65N30; Secondary 65M60
MathSciNet review: 1262280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper treats time and space finite element approximations of the solution to the nonhomogeneous wave equation with $ {L_2}$ boundary terms and smooth right-hand side. For the case of $ {L_2}$ boundary data, the rates of convergence in negative norms are derived. In the case of smooth forcing term and zero boundary data, optimal rates of convergence in "positive" norms are provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65M60

Retrieve articles in all journals with MSC: 65N30, 65M60

Additional Information

PII: S 0025-5718(1995)1262280-9
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia